# SDR AWXA200100511

- Difficulty date: September 12, 2001
- Submitted: October 3, 2001
- Operation: Air carrier
- Aircraft: N150AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23218
- Aircraft time: 52,543 hours, 41,254 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Part number: 6546568519520
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C17 CK - "C" - 3" AREA OF CORROSION FOUND ON LOWER CENTER STIFFENER ON FWD SIDE OF AFT PRESS. BULKHEAD, BS 1016, WL 190 TO 193, BL 0.  MAINTENANCE REMOVED CORRODED AREA OF LOWER CENTER STIFFENER, FABRICATED AND INSTALLED REPAIR PARTS IAW AWA ER 03-5312-01269-DL2.
